Could be a sign of implantation bleeding. However, implantation bleeding is actually quite rare. Chances are the intercourse was rough or your body is just kick starting your cycle.
Yes Most likely.
Actually there isn't since a woman can start ovulating by having a strong orgasm. Women also don't ovulate the same days each month.
Actually, it can. But to be really sure, consult with your gynocologist.
I have heard of something called implantation bleeding. This occurs when a fertilized egg actually implants in the uterine wall. This bleeding would be light & pinkish, not like menstruation.
Ideally, you do not ovulate while taking the pill. If you are actually ovulating while on a birth control pill (it can happen), then yes, you could become pregnant.
Actually, as far as I know, there is no problem with normal vaginal intercourse.
No, it can't. Implantation bleeding occurs when you don't get a period, and your body is actually pregnant. You are not pregnant.
By masturbation or by sexual intercourse. The word is actually 'orgasm'.
It is unlikely because until implantation takes you are not actually pregnant - but if you are early in a pregnancy, I'm not going to say your symptoms aren't real.
no, that's actually normal
I am no expert, but from all that I have read over the past week on this very subject, I believe that it is actually 7 to 12 days after the actual fertilization of the egg (intercourse) that the egg starts implanting and you may or may not have bleeding, or spotting.